# SDR F3LA200800145

- Difficulty date: April 3, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,231 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND UNDER THE WEB AT FRAME 70 AND RIGHT BUTT LINE 52.  MAINTENANCE REMOVED AND REPLACED THE WEB AT FRAME 70 IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-72-11.  UPON COMPLETION OF THE INSTALLATION, THE NEW WEB WAS INSPECTED AND FOUND ACCEPTABLE.
